# SDR SWAA2023041922229

- Difficulty date: March 30, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,799 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED AT BS294.5 RBL56 FWD GALLEY AREA 2023-191982<[01] REPLACED INNER CHORD LOCATED BTW BS 259.5 AND BS 360 RBL 56 FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; DWG NO. 141A8310; SHEET 23; REV. - AND DWG NO. 141A8310; SHEET 25; REV. B SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
